Tag Archives: Fever

Member’s Mark 650mg Acetaminophen Extended Release Pain Reliever Fever Reducer Arthritis Pain Caplets (1 bottle (200 caplets))

Members Mark arthritis pain tablets temporarily relieve minor aches and pains due to: arthritis, the common cold, headache, toothache, muscular aches, backache and menstrual cramps. Compare to Tylenol 8HR Arthritis Pain active ingredient For the temporary relief of minor arthritis pain Extended-release tablets Aspirin and gluten free Lasts up to 8 hours

Aleve Caplets with Naproxen Sodium, 220mg Pain Reliever / Fever Reducer, 270 Count

Aleve caplets is a temporary pain reliever and a fever reducer. Muscular aches, backache, menstrual cramps, headache, toothache and the common cold as well as a temporarily reducing fever. ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* Made in Mexico, China, India and Germany ALEVE temporarily relieves minor pain from: minor arthritis pain, headache,… Read More »

Advil Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief (300 Count)

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can… Read More »